Alert archive / North Carolina / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 25, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Mar 5, 2025, 1:34 PM EST for Edgecombe County, Halifax County, Nash County, North Carolina. It was in force for 71 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 5, 2025, 1:34 PM EST (18:34 UTC)
- Expired
- Mar 5, 2025, 2:45 PM EST
- In force
- 71 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Edgecombe County, NC, Halifax County, NC, Nash County, NC
The radar
The Norfolk radar (KAKQ), 98 km from the middle of the area, began a volume at 18:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 5, 2:20 PM EST | TSTM WND DMG | Enfield, NC | Tree reported down in Enfield. |
| Mar 5, 2:25 PM EST | NON-TSTM WND GST 39 | 2 Wnw Halifax, NC | AWOS station KIXA Halifax-northampton Regional Ap. |
| Mar 5, 2:31 PM EST | TSTM WND DMG | 4 Ne Bailey, NC | Duke energy reported outage caused by fallen trees or limbs damaging equipment. |
| Mar 5, 2:35 PM EST | NON-TSTM WND GST 53 | 4 Nw Elm City, NC | ASOS station KRWI Rocky Mount. |
| Mar 5, 2:41 PM EST | TSTM WND DMG | 3 Ssw Red Oak, NC | Duke energy reported outage of 2000 people caused by fallen trees or limbs damaging equipment. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 46 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 5, 7:47 AM EST | Tornado Watch | SPC | 7 hr |
| Mar 5, 12:26 PM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 6.6 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1018 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 228 m²/s²
- 0-3 km storm-relative helicity
- 355 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
061
WUUS52 KRAH 051834
SVRRAH
NCC065-083-127-051945-
/O.NEW.KRAH.SV.W.0025.250305T1834Z-250305T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
134 PM EST Wed Mar 5 2025
The National Weather Service in Raleigh has issued a
* Severe Thunderstorm Warning for...
Nash County in central North Carolina...
Northern Edgecombe County in central North Carolina...
Halifax County in central North Carolina...
* Until 245 PM EST.
* At 133 PM EST, severe thunderstorms were located along a line
extending from 9 miles east of Louisburg to near Bunn to near
Bailey, moving northeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Enfield, Glenview, Rocky Mount, Leggett, Battleboro, Red Oak,
Whitakers, Aventon, Sharpsburg, and Nashville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
A Tornado Watch remains in effect until 800 PM EST for central North
Carolina.
&&
LAT...LON 3610 7724 3609 7731 3601 7739 3574 7819
3620 7800 3636 7758 3634 7759 3630 7755
3632 7744 3629 7741 3626 7741 3624 7738
3621 7738 3619 7735 3619 7733 3617 7731
3616 7727 3612 7724 3612 7725 3611 7723
TIME...MOT...LOC 1833Z 236DEG 34KT 3610 7813 3593 7817 3576 7821
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
12 follow-up statements
455
WWUS52 KRAH 051932
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
232 PM EST Wed Mar 5 2025
NCC065-083-127-051945-
/O.CON.KRAH.SV.W.0025.000000T0000Z-250305T1945Z/
Nash NC-Edgecombe NC-Halifax NC-
232 PM EST Wed Mar 5 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EST
FOR EASTERN NASH...NORTHERN EDGECOMBE AND SOUTHEASTERN HALIFAX
COUNTIES...
At 232 PM EST, severe thunderstorms were located along a line
extending from near Halifax to 11 miles west of Scotland Neck to near
Elm City, moving northeast at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Enfield, Rocky Mount, Leggett, Battleboro, Whitakers, Sharpsburg,
Tillery, Halifax, Scotland Neck, and Tar River Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM EST for central North
Carolina.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
&&
LAT...LON 3610 7724 3609 7731 3601 7739 3578 7807
3631 7771 3636 7758 3634 7759 3630 7755
3632 7744 3629 7741 3626 7741 3624 7738
3621 7738 3619 7735 3619 7733 3617 7731
3616 7727 3612 7724 3612 7725 3611 7723
TIME...MOT...LOC 1932Z 240DEG 43KT 3629 7754 3612 7763 3585 7791
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
1339
WWUS52 KRAH 051941
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
241 PM EST Wed Mar 5 2025
NCC065-083-127-051950-
/O.EXP.KRAH.SV.W.0025.000000T0000Z-250305T1945Z/
Nash NC-Edgecombe NC-Halifax NC-
241 PM EST Wed Mar 5 2025
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN NASH...NORTHERN
EDGECOMBE AND SOUTHEASTERN HALIFAX COUNTIES WILL EXPIRE AT 245 PM
EST...
A new Severe Thunderstorm Warning has been issued for Nash,
Edgecombe, and Halifax Counties.
A Tornado Watch remains in effect until 800 PM EST for central North
Carolina.
&&
LAT...LON 3610 7724 3609 7731 3601 7739 3578 7807
3631 7771 3636 7758 3634 7759 3630 7755
3632 7744 3629 7741 3626 7741 3624 7738
3621 7738 3619 7735 3619 7733 3617 7731
3616 7727 3612 7724 3612 7725 3611 7723
TIME...MOT...LOC 1940Z 236DEG 34KT 3633 7746 3616 7755 3589 7783
$$
1What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 5, 12:50 PM EST, 44 minutes earlier.
Area forecast discussion, Mar 5, 12:50 PM EST, 44 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 1250 PM EST Wed Mar 5 2025 .SYNOPSIS... A line of strong to possibly severe storms will move east across the region through this afternoon. A cold front will follow close behind, passing through during the evening and early overnight hours. Cool high pressure will build across the Southeast Thursday and Friday. Surface low pressure will track west to east over North Carolina Friday night and Saturday. && .NEAR TERM /TODAY AND TONIGHT/... As of 925 AM Wednesday... * Enhanced-Level 3 Severe Risk across Central NC... * Multiple thunderstorm related hazards possible today, including damaging winds, tornadoes, and hail... * Wind Advisory in effect for non-thunderstorm wind gusts of 40-50 mph... Forecast in good shape. A Tornado Watch is in effect for the entire area until 18z. Prefrontal QLCS now over the W Piedmont will continue to push eastward through the forecast area, likely increasing in intensity as it feeds on surging low level moisture spreading into E NC. Gusts to 40-55 remain likely, even outside of the convective line, with very long looping hodographs bringing about a concern for along-line bowing segments and rotation. Lightning has been sparse to absent up to now, given MUCAPE of 100 J/kg or less, but areas E of Hwy 1 should see a tongue of 250-500 J/kg spreading into E NC, in tandem with the increasing surface dewpoints, persisting for the next several hours. Damaging wind gusts and embedded weak tornadoes remain the primary threats, with mostly small hail also possible. -GIH Earlier discussion as of 250 AM: The forecast remains on track will continued good model agreement on convective evolution and timing. A deep and occluding cyclone tracking NE across the lower Great Lakes into southwestern Quebec will drag a strong surface cold front through the area this evening and tonight. Crazy strong lower/mid- tropospheric wind fields(60-70 kts at 850mb) associated with the cyclone will give rise to an Enhanced/Level 3 risk for severe storms as an evolving QLCS(currently over eastern TN and GA), advances east across central NC through the morning and early afternoon hours. Models continue to indicate that surface dew points may increase into the lower 60s F in a corridor across the eastern Piedmont, Sandhills, and Coastal Plain with weak CAPE of 250-500 J/kg developing by mid/late morning. This will likely lead to intensification of the QLCS as it advances eastward through the area through ~20z. Given the rather large and clockwise curved low-level hodographs, strong damaging wind gusts and a few tornadoes will be possible. While severe storms are possible across all of central NC, the greatest severe threat is expected along and east of US-1, where the instability is maximized. Additionally, given the robust environmental wind field, it's possible that the straight-line damaging winds could produce corridors of tornado-like damage where wind speeds could exceed 75 mph. The severe threat will be greatest between 10 am and 3 pm. In the wake of the exiting lead convective band, isolated to widely scattered showers and storms could re-develop over the Piedmont during the late afternoon and evening as the colder air aloft/steeper lapse rates spread east into the area. It's a low-end conditional threat, but if the updrafts are tall enough and can overcome the dry air aloft, a secondary severe threat could re- emerge with hail and damaging winds the main threat. Finally, given the impressive wind fields, strong and frequent wind gusts of 35 to 45 mph will be possible outside of convection. Bring in or secure loose objects from outdoors, stay away from downed trees and power-lines, and take extra care in high profile vehicles. Given the recent dryness, the convective rains will bring some much needed rainfall of 0.75 to 1.0" to central NC, with some localized higher amounts. Highs ranging from mid/upper 60s north to lower 70s south. The cold front will cross the area Wednesday evening and into the early overnight hours. Expect partial clearing overnight with lingering NWLY gustiness as CAA sets in. Lows in the mid/upper 30s north to lower/mid 40s elsewhere. && .SHORT TERM /THURSDAY THROUGH THURSDAY NIGHT/... As of 250 AM Wednesday... * Cooler with highs back in the 50s * Breezy with NW winds gusting 25-35 mph The system from Wed pulls out of the region. Cold advection will favor highs cooler in the low 50s NW to upper 50s SE. A tight pressure gradient will remain in place. WNW winds will gust at times between 25 and 35 mph, with infrequent gusts to 40 mph as suggested in forecast soundings from the NAM/GFS. RH levels will dip into the lower 30s. This would normally support a fire danger risk, but expected rain on Wed may limit overall impacts. High pressure over the lower MS valley shifts into the far SE US overnight. While not in the most ideal spot, lows should dip below average in the low to mid 30s, coldest in the upper 20s in outlying areas. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... As of 250 AM Wednesday... For the most part, the long term will feature limited impacts, along with generally above normal temperatures. The warmup starts as early as Fri and continues into Sat as high pressure over the southwest Atlantic brings return flow. Near normal highs in the upper 50s to mid 60s Fri will become some 10 degrees above average Sat in the upper 60s to mid 70s. Models still show a system crossing the region in the quasi-zonal flow late Fri into Sat, but its passage should only bring high clouds. The system will, however, bring a cold front through Sat night, dropping our highs briefly below normal on Sun back into the 50s. Rain chances return late Sat night through Sun as ensembles and deterministic guidance show a southern stream wave tracking into the SE US and perhaps Carolinas during this time. A look at the latest ensemble clusters, there is still uncertainty on how far north that system gets, with about 30 to 40 percent of the ensemble members wet and another 30-40 percent dry and more suppressed to our south. Have retained the 30-40 percent rain chances, highest in our south and east and mainly during the day Sun. Drier and warmer weather is favored Mon through Wed as ridging slowly builds east from the Plains and Midwest. Highs in the 60s are expected Mon, with well above normal Tue/Wed well into the 70s. A system could approach late in the period as some guidance suggests a system reaching the central US late Wed. Most ensemble data keeps it west until Thu so have kept this period dry. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... As of 1250 PM Wednesday... Of most immediate concern for aviation interests is the line of showers and isolated storms now tracking through the Triangle region, producing locally severe wind gusts and a period of IFR/LIFR conditions in brief heavy rain, conditions that will continue through 1930z at RDU and 21z at RWI/FAY. Rain is less intense to the west and become much patchier at INT/GSO. Extreme low level turbulence (LLT) is very likely through this afternoon at RDU/RWI/FAY, even well away from storms, with 40-55 kt winds from the S just 1500-2500 ft AGL. Winds aloft are not quite as strong at INT/GSO, but LLT and frequent 20-30 kt gusts remain possible there this afternoon. After 21z W and 00z E, while a few showers will remain possible, VFR conditions with gradually decreasing gusts are expected as a cold front moves through and surface winds shift to more westerly, although some gusts to 15-25 kts will remain possible through the forecast period (18z Thu). From this evening on, expect sct-bkn VFR clouds lasting through much of Thu. Looking beyond 18z Thu, gusty WNW winds will persist through Thu afternoon. Otherwise, VFR conditions will largely dominate through Mon. We'll have increasing and thickening high and mid clouds late Thu night through much of Fri, mainly N, as a front approaches from the N with a low pressure center tracking along the front. This front will drop through late Sat, bringing another round of clouds and light rain chances, mainly SE, Sat evening into early Sun as another low pressure center tracks along the front to our south, but still expect VFR conditions to hold. Fair skies and high chances for VFR conditions return Mon under high pressure. -GIH && .RAH WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 7 PM EST Wednesday for NCZ007>011-021>028- 038>043-073>078-083>086-088-089. && SYNOPSIS...Hartfield NEAR TERM...Hartfield/CBL SHORT TERM...Kren LONG TERM...Kren AVIATION...Hartfield
Hazardous weather outlook, Mar 5, 12:27 PM EST, 1 hour 7 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Raleigh NC 1227 PM EST Wed Mar 5 2025 NCZ007-008-021>025-038>040-073>076-083>085-060930- Person-Granville-Forsyth-Guilford-Alamance-Orange-Durham-Davidson- Randolph-Chatham-Stanly-Montgomery-Moore-Lee-Anson-Richmond-Scotland- 1227 PM EST Wed Mar 5 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. A Wind Advisory is in effect for strong and gusty southerly winds of 40 to 50 mph. These strong winds are expected even outside of any thunderstorms. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. NCZ009>011-026>028-041>043-077-078-086-088-089-060930- Vance-Warren-Halifax-Franklin-Nash-Edgecombe-Wake-Johnston-Wilson- Harnett-Wayne-Hoke-Cumberland-Sampson- 1227 PM EST Wed Mar 5 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... ...TORNADO WATCH 28 IN EFFECT UNTIL 8 PM EST THIS EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Wind Advisory. A Wind Advisory is in effect for strong and gusty southerly winds of 40 to 50 mph. These strong winds are expected even outside of any thunderstorms. There is an enhanced risk (Level 3 out of 5) of severe storms today. A squall line, with an accompanying risk of damaging straight line wind gusts and isolated tornadoes. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Local storm report, Mar 5, 12:51 PM EST, 43 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
1251 PM EST Wed Mar 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1029 AM Tstm Wnd Dmg 5 SE Four Oaks 35.39N 78.37W
03/05/2025 Johnston NC Utility Company
Duke energy reported outage caused by fallen
trees or limbs damaging equipment.
&&
LHLocal storm report, Mar 5, 1:10 PM EST, 24 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
110 PM EST Wed Mar 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1218 PM Tstm Wnd Dmg 4 NE Rdu International 35.91N 78.72W
03/05/2025 Wake NC Broadcast Media
Trees down in North Raleigh neighborhood
from TV media.
&&
LHLocal storm report, Mar 5, 1:13 PM EST, 21 minutes before
Preliminary Local Storm Report...Corrected
National Weather Service Raleigh NC
113 PM EST Wed Mar 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1029 AM Non-Tstm Wnd Dmg 5 SE Four Oaks 35.39N 78.37W
03/05/2025 Johnston NC Utility Company
Corrects previous tstm wnd dmg report from 5
SE Four Oaks. Duke energy reported outage
caused by fallen trees or limbs damaging
equipment. Corrected event type.
&&
LHLocal storm report, Mar 5, 1:20 PM EST, 14 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
120 PM EST Wed Mar 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 AM Non-Tstm Wnd Dmg Roseboro 34.95N 78.51W
03/05/2025 Sampson NC Utility Company
Duke energy reported outage caused by fallen
trees or limbs damaging equipment.
&&
LHLocal storm report, Mar 5, 1:24 PM EST, 10 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
124 PM EST Wed Mar 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1133 AM Tstm Wnd Dmg 4 N Bushy Fork 36.37N 79.07W
03/05/2025 Person NC Utility Company
Duke energy reported outage caused by fallen
trees or limbs damaging equipment.
&&
LHLocal storm report, Mar 5, 1:32 PM EST, 2 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
132 PM EST Wed Mar 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1201 PM Tstm Wnd Dmg 6 E Youngsville 36.03N 78.37W
03/05/2025 Franklin NC Utility Company
Trees down and power outages.
&&
npThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 5, 7:41 AM EST | Special Weather Statement | RAH | Davidson, Forsyth | 64 min |
| Mar 5, 7:56 AM EST | Severe Thunderstorm Warning | RAH | Davidson, Forsyth | 64 min |
| Mar 5, 8:17 AM EST | Tornado Warning | RAH | Forsyth | 28 min |
| Mar 5, 8:39 AM EST | Severe Thunderstorm Warning | RAH | Anson, Davidson, Montgomery, Randolph, Richmond, Stanly | 51 min |
| Mar 5, 8:40 AM EST | Severe Thunderstorm Warning | RAH | Davidson, Forsyth, Guilford, Randolph | 65 min |
| Mar 5, 9:28 AM EST | Severe Thunderstorm Warning | RAH | Montgomery, Moore, Randolph, Stanly | 62 min |
| Mar 5, 9:35 AM EST | Severe Thunderstorm Warning | RAH | Alamance, Guilford, Randolph | 55 min |
| Mar 5, 9:56 AM EST | Special Weather Statement | RAH | Richmond, Scotland | 64 min |
| Mar 5, 10:05 AM EST | Severe Thunderstorm Warning | RAH | Chatham, Lee, Montgomery, Moore, Randolph | 40 min |
| Mar 5, 10:22 AM EST | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Durham, Orange, Person | 53 min |
| Mar 5, 10:58 AM EST | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Hoke, Lee, Moore, Richmond and 1 more | 62 min |
| Mar 5, 11:01 AM EST | Severe Thunderstorm Warning | RAH | Chatham, Durham, Franklin, Granville, Orange, Person and 2 more | 74 min |
| Mar 5, 11:52 AM EST | Special Weather Statement | RAH | Cumberland, Harnett, Johnston, Sampson | 38 min |
| Mar 5, 11:56 AM EST | Tornado Warning | RAH | Granville, Vance | 17 min |
| Mar 5, 12:02 PM EST | Severe Thunderstorm Warning | RAH | Franklin, Vance, Warren | 43 min |
| Mar 5, 12:06 PM EST | Severe Thunderstorm Warning | RAH | Durham, Franklin, Granville, Wake, Warren | 69 min |
| Mar 5, 12:12 PM EST | Tornado Warning | RAH | Wake | 22 min |
| Mar 5, 12:14 PM EST | Special Weather Statement | RAH | Cumberland, Hoke, Scotland | 46 min |
| Mar 5, 12:36 PM EST | Special Weather Statement | RAH | Vance, Warren | 54 min |
| Mar 5, 12:51 PM EST | Severe Thunderstorm Warning | RAH | Franklin, Halifax, Vance, Warren | 39 min |
| Mar 5, 1:04 PM EST | Severe Thunderstorm Warning | RAH | Franklin, Harnett, Johnston, Nash, Wake | 56 min |
| Mar 5, 1:26 PM EST | Severe Thunderstorm Warning | RAH | Franklin, Halifax, Warren | 64 min |
| Mar 5, 1:48 PM EST | Severe Thunderstorm Warning | RAH | Edgecombe, Johnston, Wayne, Wilson | 72 min |
| Mar 5, 2:03 PM EST | Special Weather Statement | RAH | Sampson | 57 min |
| Mar 5, 2:40 PM EST | Areal Flood Advisory | RAH | Edgecombe, Halifax, Nash, Wilson | 3 hr |
| Mar 5, 2:40 PM EST | Severe Thunderstorm Warning | RAH | Edgecombe, Halifax, Nash | 64 min |
| Mar 5, 2:54 PM EST | Severe Thunderstorm Warning | RAH | Edgecombe, Wilson | 51 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.